# SDR SWAA2022022373243

- Difficulty date: November 11, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF UPPER SURFACE HAS MULTIPLE LINES OF PULLED FIBERS. / FABRICATED FLOORBOARD 241AF PER SAMPLE IAW SRM 53-00-50-2R-0 PER DRAWING 144A5810-8 AND BAC5085. CURED IN OVEN E0-01; 1-18-19 FOR 1 HR AT 140.
